# SDR AALA202012019006

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 16,408 hours, 6,234 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulty
- Location: Mixer
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  COCKPIT AND FORWARD CABIN HAD METALLIC SMELL/ODOR DURING FIRST 10 MINUTES OF FLIGHT.  DISSIPATED AFTER 15 MINUTES DURING TAKEOFF ROLL UNTIL PASSING 10000FT.  FOUND MIXER FLAP ACTUATOR FAULT.  REMOVED AND REPLACED MIXER FLAP ACTUATOR, PER AMM 21-51-52.
